# SDR AALA202406056250

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 36,146 hours, 15,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 63023
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFT CARGO DOOR LIGHT ILLUMINATED ON MULITPLE OCCASION IT IS A REPEAT DISCREPANCY; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. **SUPPLEMENTAL REPORT FOR (AALA202406036250): CHECKED FOR POWER AND GROUND AT INDICATION SWITCH PER FIM 52-30-00-810-803 ALL CHECKED GOOD. CHECKED FOR CONTINUITY OF INDICATION SWITCH, CHECKS GOOD. CHECKED EXTENSION OF AFT INDICATION SWITCH FOUND TO BE 8 MM, READJUSTED EXTENSION OF INDICATION SWITCH TO 21 MM PER AMM 52-71-31. OPERTIONAL CHECK GOOD OF AFT CARGO DOOR. PRESSURIZED AIRCRAFT TO 4, PUSHED ON AFT CARGO DOOR, CARGO DOOR INDICATED CLOSED**(CLOSED).
